# SDR SWAA2019111438819

- Difficulty date: November 13, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 53,446 hours, 34,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144A331152
- Condition: Corroded
- Location: Bs 665-667
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING REMOVAL OF THE R/H PICKLE FORK FRAME ASSEMBLY CORROSION WAS FOUND AT TWO FASTENER HOLE LOCATIONS IN THE SKIN, BETWEEN BS. 665 TO BS. 667, RBL 70.  / REPAIRED SKIN PER EA.
